# SDR CALA2016111400914

- Difficulty date: November 14, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 58,783 hours, 20,880 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT SAYS SLIDE PACK AT DOOR 2R SEEMS UNUSABLE. REMOVED SLIDE REPACKED SLIDE. OPS CHECKS NORMAL AMM 25-66-01-400 - 801.
